# SDR 96FDEA01311

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Engine: Pwa JT8D15
- System (JASC): 7600 · Engine Controls
- Part: Bracket
- Part number: 65225847
- Condition: Cracked
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0360 AND 025, NR 1 ENG CONTROL QUADRANT SUPPORT CASTING CRACKED JUST FORWARD AND I/B OF THRUST CRACK.  *S/D*  REMOVED AND REPLACED NR 1 ENG CONTROL QUADRANT SUPPORT CASTING PER FEDEX MM 76-12-0, 71-21-22, 71-21-21,  78-30-15, 76-12-41 AND 71-00.
